# SDR ASOA201201093

- Difficulty date: March 27, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N842AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7304
- Aircraft time: 30,217 hours, 26,788 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R38303253
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FLOOR SUPPORT ANGLE CORRODED.  REMOVED LWR FLOOR SUPPORT ANGLE IAW SRM 51-42-21, 51-42-10, 51-42-06 AND 51-42-34. LOCATED & DRILLED NEW FLOOR SUPPORT & INSTALLED IAW SRM 51-42-21, 51-42-10, 51-42-06 AND 51-42-34.
